Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 18, NWS Austin/San Antonio, TX

May 26, 20134 counties in Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 26, 2013, 8:46 AM CDT for 4 counties in Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2013, 8:46 AM CDT (13:46 UTC)
Expired
May 26, 2013, 11:30 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bandera County, TX, Kerr County, TX, Real County, TX, Uvalde County, TX

The radar

The Laughlin AFB radar (KDFX), 70 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 1.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2013-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2262 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2013-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2262 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
491 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
1.6
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

205 
WGUS54 KEWX 261346
FFWEWX
TXC019-265-385-463-261630-
/O.NEW.KEWX.FF.W.0018.130526T1346Z-130526T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
846 AM CDT SUN MAY 26 2013

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN BANDERA COUNTY...
  CENTRAL KERR COUNTY...
  EASTERN REAL COUNTY...
  NORTHWESTERN UVALDE COUNTY...

* UNTIL 1130 AM CDT.

* AT 840 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETERMINED THAT RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE     
  FLASH FLOODING ACROSS THE WARNED AREA. DOPPLER RADAR INDICATED 
  2-3 INCH RAINFALL RATES PER HOUR ALONG A RAIN BAND EXTENDING FROM
  WESTERN KERR COUNTY SOUTH INTO NORTHERN UVALDE COUNTY WITH THE     
  BAND MOVING SLOWLY EAST. ADDITIONAL CELLS AHEAD OF THE BAND WERE   
  MERGING WITH THIS BAND AND WILL RESULT IN HEIGHTENED RAIN AMOUNTS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...LEAKEY...
  VANDERPOOL...CLINE...CONCAN...GARNER STATE PARK...LAGUNA...LOST
  MAPLES STATE PARK...REAGAN WELLS...RIO FRIO AND TUFF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 3006 9932 2927 9975 2926 10011 2930 10011
      3005 9971

$$
1 follow-up statement
246 
WGUS74 KEWX 261505
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1005 AM CDT SUN MAY 26 2013

TXC019-265-385-463-261630-
/O.CON.KEWX.FF.W.0018.000000T0000Z-130526T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KERR TX-REAL TX-UVALDE TX-BANDERA TX-
1005 AM CDT SUN MAY 26 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
WESTERN BANDERA...NORTHWESTERN UVALDE...EASTERN REAL AND CENTRAL KERR
COUNTIES...

AT 1000 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED 
TO INDICATE A BAND OF HEAVY RAIN AND THUNDERSTORMS FROM WESTERN 
BANDERA COUNTY NORTHWARD INTO EASTERN KERR COUNTY. HEAVY RAINS WERE 
MOVING ACROSS FARM ROAD 187...AN ESPECIALLY FLOOD PRONE AND DEADLY 
ROAD TO BE ON DURING HEAVY RAINS. MOTORISTS ARE URGED TO STAY OFF 
THIS ROAD UNTIL THE HEAVY RAIN AND FLOOD THREAT PASSES.

LOCATIONS IN THE WARNING AREA INCLUDE TUFF...VANDERPOOL...LOST MAPLES
STATE PARK...RIO FRIO AND LEAKEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROAD...TURN AROUND DON'T DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

&&

LAT...LON 3006 9932 2927 9975 2926 10011 2930 10011
      3005 9971

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 6:56 AM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, May 26, 6:56 AM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 AM CDT SUN MAY 26 2013

.AVIATION...
MVFR/IFR CONDITIONS ARE EXPECTED THIS MORNING TO ABOUT 17Z AS LOW
CIGS AND STORMS MOVE ACROSS THE I35 TERMINALS FROM TIME TO TIME.
THE LINE OF STORMS CURRENTLY NORTHWEST OF THE I35 SITES IS
EXPECTED TO MOVE ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS
FROM 13Z TO 17Z. VFR CONDITIONS WILL DEVELOP THIS AFTERNOON
THROUGH MIDNIGHT WITH MVFR/IFR CIGS POSSIBLE AFTER MIDNIGHT
CONTINUING THROUGH MONDAY MORNING. ACROSS KDRT...MVFR CONDITIONS
TO IMPROVE TO VFR AFTER 17Z/18Z PERIOD WITH MVFR RETURNING AROUND
08Z MONDAY.

&&

.PREV DISCUSSION... /ISSUED 355 AM CDT SUN MAY 26 2013/

SHORT TERM (TODAY THROUGH MONDAY)...
SCATTERED SHOWERS WERE DEVELOPING OVER SOUTH CENTRAL TEXAS AHEAD
OF AN MCS THAT WAS MOVING SOUTHEAST INTO THE EDWARDS PLATEAU.
EXPECT THE MCS TO MOVE SOUTHEAST ACROSS SOUTH CENTRAL TEXAS THIS
MORNING WITH A TRACK ACROSS THE SAN ANTONIO METRO AREA AND
SOUTHWARD. HAVE MAINTAINED THE FLASH FLOOD WATCH FOR THIS AREA AS
RAINFALL AMOUNTS OF 2 TO 4 INCHES WILL CREATE RAPID RUNOFF AND
ADDITIONAL FLOODING PROBLEMS. HAVE CANCELLED WATCH FOR AREAS NORTH
AND EAST DUE TO DRIER SOILS MAKING RUNOFF SLOWER TO OCCUR. AFTER
THE MCS PASSES...RESIDUAL MOISTURE AND DAYTIME HEATING MAY ALLOW
ISOLATED SHOWERS AND THUNDERSTORMS TO DEVELOP THIS AFTERNOON. AN
UPPER LEVEL RIDGE BUILDS OVER OUR AREA BY MONDAY WITH SUBSIDENCE
DEVELOPING AND MOISTURE LEVELS DECREASING. CANNOT RULE OUT VERY
ISOLATED SHOWERS OR THUNDERSTORMS ON MONDAY. HOWEVER...WILL LEAVE
MENTION OUT OF FORECAST FOR NOW. TEMPERATURES WILL REMAIN BELOW
AVERAGE.

LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...
THE UPPER LEVEL RIDGE WEAKENS AS AN UPPER LEVEL TROUGH PASSES BY
TO THE NORTH ACROSS THE SOUTHERN ROCKIES INTO SOUTHERN PLAINS
DURING THE MIDDLE OF THE WEEK. DEEPER MOISTURE RETURNS AS MID LEVEL
FLOW TURNS SOUTHERLY. EXPECT ISOLATED SHOWERS AND THUNDERSTORMS
OVER VAL VERDE COUNTY TUESDAY EVENING SPREADING TO MUCH OF SOUTH
CENTRAL AREAS WEDNESDAY THROUGH THURSDAY EVENING. THE SUBTROPICAL
RIDGE REBUILDS OVER SOUTHERN TEXAS WITH NO RAIN CHANCES FRIDAY
THROUGH NEXT WEEKEND. TEMPERATURES CLOSER TO AVERAGE ARE EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              89  71  90  71  91 /  30  10  10  -   -
AUSTIN BERGSTROM INTL AIRPORT  87  71  89  71  90 /  30  10  10  -   -
NEW BRAUNFELS MUNI AIRPORT     89  71  89  70  91 /  70  10  10  -   -
BURNET MUNI AIRPORT            86  68  88  69  89 /  30  10  10  -   -
DEL RIO INTL AIRPORT           89  71  94  74  95 /  30  10  10  -   -
GEORGETOWN MUNI AIRPORT        86  69  87  70  89 /  30  10  10  -   -
HONDO MUNI AIRPORT             89  71  92  71  91 /  80  10  10  -   -
SAN MARCOS MUNI AIRPORT        88  71  89  71  90 /  60  10  10  -   -
LA GRANGE - FAYETTE REGIONAL   87  71  88  72  89 /  30  10  10  -   -
SAN ANTONIO INTL AIRPORT       88  72  90  72  90 /  80  10  10  -   -
STINSON MUNI AIRPORT           88  71  90  71  91 /  80  10  10  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES:
ATASCOSA...BEXAR...COMAL...GUADALUPE...KARNES...KENDALL...WILSON.

&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...04
PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 26, 5:51 AM CDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 AM CDT SUN MAY 26 2013

TXZ171>173-183>194-202>209-217>225-228-271100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
551 AM CDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

A LINE OF STORMS WITH HEAVY RAINS MOVING ACROSS THE EDWARDS PLATEAU
AND HILL COUNTRY THIS MORNING IS EXPECTED TO MOVE ACROSS BEXAR
COUNTY AND NEARBY AREAS BETWEEN 6 AND 9 AM FOR THE POTENTIAL OF
MORE FLASH FLOODING AND RIVER FLOODING AS 2 TO 4 INCHES OF
RAINFALL ARE POSSIBLE ACROSS THE AFFECTED LOCATIONS FROM
SATURDAY'S HEAVY RAIN EVENT. A FLASH FLOOD WATCH IS IN EFFECT
THROUGH NOON THIS AFTERNOON AND THAT INCLUDES BEXAR...ATASCOSA...
COMAL...GUADALUPE...KARNES...KENDALL AND WILSON COUNTIES.
SOME OF THESE STORMS ARE CAPABLE OF PRODUCING SMALL
HAIL...FREQUENT LIGHTNING AND STRONG WIND GUSTS UP TO 40 MPH.
WEATHER CONDITIONS TO IMPROVE LATER THIS AFTERNOON ACROSS ALL
AREAS AS AN UPPER LEVEL RIDGE BUILD OVER OUR AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 26, 3:49 AM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 AM CDT SUN MAY 26 2013

TXZ183-184-260945-
EDWARDS-VAL VERDE-
349 AM CDT SUN MAY 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND NORTHERN EDWARDS
COUNTIES UNTIL 445 AM CDT...

AT 339 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FORT MCKAVETT TO 8
MILES NORTHEAST OF PANDALE...AND MOVING SOUTH AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  JUNO...
  LOMA ALTA...
  FLOUR MILLS...
  BAKERS CROSSING...
  DEVILS RIVER STATE NATURAL AREA...
  VINEGARONE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3030 10134 3030 9982 3024 9980 2964 10130
      3022 10154
TIME...MOT...LOC 0849Z 341DEG 24KT 3070 10009 3017 10141
Special weather statement, May 26, 4:44 AM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
444 AM CDT SUN MAY 26 2013

TXZ183-184-261045-
EDWARDS-VAL VERDE-
444 AM CDT SUN MAY 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND NORTHWESTERN
EDWARDS COUNTIES UNTIL 545 AM CDT...

AT 433 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 20 MILES NORTHEAST
OF FLOUR MILLS TO 9 MILES EAST OF JUNO TO 7 MILES WEST OF PANDALE...
AND MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  LOMA ALTA...
  FLOUR MILLS...
  BAKERS CROSSING...
  VINEGARONE...
  DEVILS RIVER STATE NATURAL AREA...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3024 10177 3018 10101 3030 10064 3029 10038
      3006 10023 2987 10082 2994 10162 3018 10177
TIME...MOT...LOC 0943Z 325DEG 13KT 3025 10045 3008 10094
          3015 10165
Special weather statement, May 26, 5:47 AM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 AM CDT SUN MAY 26 2013

TXZ183>185-202-203-261145-
EDWARDS-KINNEY-REAL-UVALDE-VAL VERDE-
547 AM CDT SUN MAY 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE...NORTHWESTERN
UVALDE...SOUTHWESTERN REAL...NORTHERN KINNEY AND SOUTHERN EDWARDS
COUNTIES UNTIL 645 AM CDT...

AT 538 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROCKSPRINGS TO CARTA
VALLEY TO 6 MILES NORTH OF SHUMLA...AND MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  COMSTOCK...
  DEL RIO...
  BRACKETTVILLE...
  SHUMLA...
  SEMINOLE CANYON STATE PARK...
  VANCE...
  BARKSDALE...
  CAMP WOOD...
  AMISTAD VILLAGE...
  ALAMO VILLAGE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2982 10072 3002 10013 2950 9976 2931 10035
      2938 10103 2945 10108 2946 10115 2951 10119
      2952 10124 2956 10127 2959 10126 2958 10128
      2964 10131 2990 10152
TIME...MOT...LOC 1048Z 328DEG 23KT 2991 10017 2974 10066
          2981 10136
Special weather statement, May 26, 6:34 AM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
634 AM CDT SUN MAY 26 2013

TXZ183>187-202-203-217-261215-
BANDERA-EDWARDS-KERR-KINNEY-MAVERICK-REAL-UVALDE-VAL VERDE-
634 AM CDT SUN MAY 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN MAVERICK...
NORTHWESTERN BANDERA...EXTREME SOUTHERN VAL VERDE...NORTHWESTERN
UVALDE...REAL...KINNEY...SOUTHWESTERN KERR AND EDWARDS COUNTIES UNTIL
715 AM CDT...

AT 627 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
TELEGRAPH TO DEL RIO...AND MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BRACKETTVILLE...
  LEAKEY...
  SPOFFORD...
  LAUGHLIN AFB...
  AMANDA...
  VANCE...
  STANDART...
  BARKSDALE...
  ALAMO VILLAGE...
  CAMP WOOD...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3030 9984 3030 9981 2996 9937 2901 10059
      2908 10069 2911 10069 2913 10075 2917 10079
      2921 10079 2925 10083 2926 10087 2931 10091
      2937 10103
TIME...MOT...LOC 1134Z 311DEG 18KT 3019 9982 2936 10089
Special weather statement, May 26, 7:49 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
749 AM CDT SUN MAY 26 2013

TXZ185-187-202>204-217-218-261330-
BANDERA-KINNEY-MAVERICK-MEDINA-REAL-UVALDE-ZAVALA-
749 AM CDT SUN MAY 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHWESTERN ZAVALA...
EXTREME NORTHERN MAVERICK...SOUTHWESTERN BANDERA...UVALDE...
SOUTHEASTERN REAL...NORTHWESTERN MEDINA AND SOUTHEASTERN KINNEY
COUNTIES UNTIL 830 AM CDT...

AT 743 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TUFF TO MONTELL TO
ALAMO VILLAGE...AND MOVING SOUTHEAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BRACKETTVILLE...
  LEAKEY...
  UVALDE...
  LAGUNA...
  RIO FRIO...
  REAGAN WELLS...
  GARNER STATE PARK...
  CONCAN...
  CLINE...
  UTOPIA...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2951 9935 2919 9963 2906 10012 2940 10054
      2953 10006 2986 9978
TIME...MOT...LOC 1249Z 313DEG 23KT 2973 9977 2947 9998
          2937 10037

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 3:49 AM CDTSpecial Weather StatementEWXVal Verde56 min
May 26, 4:44 AM CDTSpecial Weather StatementEWXVal Verde61 min
May 26, 5:47 AM CDTSpecial Weather StatementEWXKinney58 min
May 26, 6:34 AM CDTSpecial Weather StatementEWXKinney, Real41 min
May 26, 7:49 AM CDTSpecial Weather StatementEWXKinney, Uvalde41 min
May 26, 8:50 AM CDTSpecial Weather StatementEWXBandera, Bexar, Medina85 min
May 26, 9:51 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Medina, Uvalde2 hr
May 26, 11:32 AM CDTAreal Flood AdvisoryEWXBandera, Kerr, Real118 min
May 26, 4:37 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Kendall, Kerr, Medina113 min
May 26, 4:56 PM CDTSpecial Weather StatementEWXFrio34 min
May 26, 4:58 PM CDTSpecial Weather StatementEWXZavala32 min
May 26, 5:31 PM CDTSpecial Weather StatementEWXZavala44 min
May 26, 6:15 PM CDTAreal Flood AdvisoryEWXMedina105 min
May 26, 6:46 PM CDTSpecial Weather StatementEWXDimmit44 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.